PL EN


Preferences help
enabled [disable] Abstract
Number of results
2000 | 97 | 1 | 101-110
Article title

Spin Polarons in Two-Dimensional Systems

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The problem of motion of holes on a square lattice of antiferromagnetically ordered spins is considered. An overview of the theory of hole dynamics in the antiferromagnetic background is presented. Motion of a single hole is rather well understood both by numerical and analytical methods. For small but finite concentration of holes a treatment analogous to the standard polaron theory is discussed starting with an exact mapping of the t-J Hamiltonian into holon and pseudospin variables.
Keywords
EN
Year
Volume
97
Issue
1
Pages
101-110
Physical description
Dates
published
2000-01
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv97z110kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.